# SDR AT0100110

- Difficulty date: March 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS 446 CHAFED BEYOND LIMITS.  INSTALLED REPAIR ANGLE IAW DC9 SRM 53-05 FIG 20A.
